CureZone   Log On   Join
Re: help- nausea feeling after dosage
 
majorwest Views: 1,820
Published: 13 years ago
 
This is a reply to # 1,088,205

Re: help- nausea feeling after dosage


Hmmm, why are you measuring out the juice that you add to the activated Miracle-Mineral-Supplement ? As I understand it, the only measuring you need to do is the activation part prior to the 3 minute wait. Then, after 3 minutes, just add whatever juice you choose (minus vit c, of course) in the amount you like to cover up the taste - no measuring required. If you're only adding a couple of tablespoons of juice to 15 drops of activated Miracle-Mineral-Supplement , yikes I can understand why you are nauseous!

Anybody, correct me if I'm wrong.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

2.188 sec, (1)